# SDR USAA990197

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Frame 1019
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CHAF .372 INCH BY .196 INCH WIDE BY .029 INCH DEEP AT FRAME 1019 BELOW LONGERON 13R. CUT OUT DAMAGE AREA OF FRAME AND SPLICED IN A NEW SECTION OF FRAME AND SPLICED IN A NEW SECTION OF FRAME PER SRM 53-03 FIG 4. (M0
